Couldn't find what you looking for?

TRY OUR SEARCH!


I have son that is 7 years old and he was diagnosed with ADHD. We found out that is presence of hyperactive impulsive symptoms that caused impairment. His doctor recommended him Concerta medication. Since I don’t know if everyone should use it, I am a little bit worried. I would like to know if that is right medication for so little boy and something more about Concerta.

Loading...


Attention Deficit Hyperactivity Disorder or ADHD causes clinically significant impairment in social, academic or occupational functioning. It might be present in two or more settings or in school or work and at home. Your son shouldn’t use Concerta medication if there is marked anxiety, tension, agitation, since the drug may aggravate these symptoms. Sufficient data on the safety of long term use of Concerta in children are not yet available. Although casual relationship has not been established, suppression of growth has been reported with the long term use of stimulants in children. That’s why if he takes this medication should be carefully monitored. If he doesn’t grow or gain weight as expected he should have his treatment interrupted. His treatment should consist of appropriate supportive measures. He should be protected of self injury and against external stimuli that would aggravate over stimulation already present. Efficacy of peritoneal dialysis or extracorporeal hemodialysis for Concerta over dosage has not been established.
Reply

Loading...

I am looking for specific information on the drug Conserta. My son is taking Conserta, but we are now "weaning" him off of it. it is a time released pill, will it be okay to cut the pill in half and give it to him? What does time released mean?
Reply

Loading...

What are the possible negative side effects for a 1st grade boy using concerta?
Reply

Loading...